# SDR CALA2023011600131

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 75,393 hours, 31,473 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FR 16 CROSSBEAM HOLE H7 HAS A CRACK INDICATION AT 6 O''CLOCK P OSITION, AT INERFACE OF CROSSBEAM AND FRAME. HOLE H10 HAS A REJE CTABLE INDICATION BOTH LAYERS FROM OUT OF ROUND CONDITION. PER NR 9292448/36448 & 9292449/36449, AD 2018-14-09.  ECRA 5310-08091 ON OR BEFORE THE AIRCRAFT REACHES 119172 TOTAL FLIGHT CYCLES. ACCOMPLISHED INITIAL INSPECTION AT RH FR16 CROSSBEAM SPLICING REPAIRED HOLES, H7 AND H10 PER PART 2 OF THE LATEST REVISION OF REPAIR WAS ACCOMPLISHED IAW ECRA 5310-08091 WHICH INCLUDES REO-L24219.  ACCOMPLISH INITIAL INSPECTIONS AT RH FR16 CROSSBEAM REVISION OF ECRA 5310-08091 ON OR BEFORE THE AIRCRAFT REACHES SPLICING REPAIRED HOLES H7 AND H10 PER PART 2 OF THE LATEST 119,172 TOTAL AIRCRAFT FLIGHT CYCLES. INTERIM REPAIR ACP?D AT RH FR16 CROSSBEAM SPLICING HOLES H7 AND H10 PER ECRA 5310-08091. CARRY APPROVED PER ECRA 5310-08091. ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS AT RH FR16 CROSSBEAM SPLICING REPAIRED HOLES H7 AND H10 PER PART 2 OF THE LATEST REVISION OF ECRA 5310-08091 ON OR BEFORE THE AIRCRAFT REACHES 119,172 TOTAL AIRCRAFT FLIGHT CYCLES.
